Some extended results using non compatible mappings in fuzzy metric spaces

V. Singh, S. K. Malhotra

Abstract


In this paper, we proved the common fixed point theorems for the class of non compatible mappings in the framework of fuzzy metric spaces. There are additional restrictions imposed on the t-norm.

Full Text: PDF

How to Cite this Article:

V. Singh, S. K. Malhotra, Some extended results using non compatible mappings in fuzzy metric spaces, Advances in Fixed Point Theory, Vol 6, No 1 (2016), 94-100

Copyright © 2016 V. Singh, S. K. Malhotra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.